MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD DRIVE; BATH BENCH

BLISS HEALTH PRODUCTS CO., LTD DRIVE; BATH BENCH
Model Number 12011KD-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a bath bench by an end user's daughter, who stated that her father "fell off the chair and hit his head." there were no additional details as to the nature of the injury or product malfunction.There was no report or evidence of medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17167197
Report Number2438477-2023-00086
Device Sequence Number17578687
Product Code ILS
UDI-Device Identifier00822383224916
UDI-Public822383224916
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2023
Report Date (Section F) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12011KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/25/2023
Date Report to Manufacturer06/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight111 KG
Date Report Sent to FDA06/20/2023